| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited foreign material in the air/water supply and nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The root cause of the suggested phenomenon could not be further presumed as the device was not returned for an evaluation, despite 3 good faith attempts to obtain additional information.It could not be confirmed that the air/water flow was impaired by any sort of foreign matter, but it was provided that the replacement of the nozzle at the user facility corrected the reported issue.The user may prevent the suggested event by following the item in instructions for use (ifu) below: reprocessing manual_ reprocessing the endoscope (and related reprocessing accessories); precleaning the endoscope and accessories; manually cleaning the endoscope and accessories.Olympus will continue to monitor field performance for this device.